# SDR ABXA020331

- Difficulty date: November 11, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- Aircraft time: 56,385 hours, 59,105 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 59114481
- Condition: Corroded
- Location: Fwd. Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL II CORROSION ON FRAME AT STA. 446, AFT SIDE, BETWEEN LONGERON 28 LEFT AND 28 RIGHT. REPAIRED FRAME IAW DC-9 SRM 53-03.
